MAUDE Adverse Event Report: ST. JUDE MEDICAL ADVISOR¿ VL, SENSOR ENABLED¿ CIRCULAR MAPPING CATHETER; CATHETER, ELECTRODE RECORDING, OR PROBE, ELECTRODE RECORDING

ST. JUDE MEDICAL ADVISOR¿ VL, SENSOR ENABLED¿ CIRCULAR MAPPING CATHETER; CATHETER, ELECTRODE RECORDING, OR PROBE, ELECTRODE RECORDING
Model Number D-AVSE-DF20-V1525
Medical Device Problem Code Entrapment of Device (1212)
Health Effect - Clinical Code Intraoperative Cardiac Valve Injury (4852)
Date of Event 02/10/2025
Type of Reportable Event Serious Injury
Event or Problem Description
During an atrial fibrillation procedure, the advisor vl catheter was advanced into the cordage of the mitral valve.After manipulation attempts, it was not possible to remove the catheter.The patient was transferred to another hospital for surgical removal of the device by cardiac microsurgery without any damage and the patient is stable.There were no alleged performance issues with any abbott devices.
 
Additional Manufacturer Narrative
The results of the investigation are inconclusive since the device was not returned for analysis.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed.Based on the information received, the cause of the reported removal difficulty could not be conclusively determined.

Brand Name
ADVISOR¿ VL, SENSOR ENABLED¿ CIRCULAR MAPPING CATHETER
Common Device Name
CATHETER, ELECTRODE RECORDING, OR PROBE, ELECTRODE RECORDING
Manufacturer (Section D)
ST. JUDE MEDICAL
parque industrial, zona franca coyol s.a.
edificio #44b, calle 0, avenida 2, coyol
alajuela, costa rica 1897- 4050
CS  1897-4050
Manufacturer (Section G)
ST. JUDE MEDICAL
parque industrial, zona franca coyol s.a.
edificio #44b, calle 0, avenida 2, coyol
alajuela, costa rica 1897- 4050
CS   1897-4050
Manufacturer Contact
wendy mccarty
5050 nathan lane north
plymouth, MN 55442
6517565400
MDR Report Key21437925
Report Number3008452825-2025-00074
Device Sequence Number11894106
Product Code DRF
UDI-Device Identifier05415067027283
UDI-Public(01)05415067027283(10)10579443(17)270930
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K192037
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 02/21/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberD-AVSE-DF20-V1525
Device Catalogue NumberD-AVSE-D10-V1525
Device Lot Number10579443
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/10/2025
Initial Report FDA Received Date02/21/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/25/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown
Patient Weight89 KG